# SDR DXTA2022021456720

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 13,335 hours, 8,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: HAVE TO USE A  EXCESSIVE FORCE TO LOCK THE HANDLE IN THE DOWN POSITION.///SIGN-OFF///ADJUSTED MCD IAW CE 680AMM 52-10-30.  OPS CHECK GOOD.
